# SDR AMWA82

- Difficulty date: October 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- Aircraft time: 21,949 hours, 30,683 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE23
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGE AT CANTED STAB STA 39.289 WAS FOUND CRACKED ON THE LEFT SIDE NEAR THE FWD STRINGER INTERSECTION.  REPAIRED CRACK TO RIB FLANGE IN ACCORDANCE WITH BMM P/N 114-590021-9, 51-70-03.
